MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE PRODUCT; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE PRODUCT; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Concomitant medical products: catalog number: 110010241, lot number: 6297939, brand name: g7 osseoti46mm ltd b.Catalog number:110024460, lot number: 707400, brand name: g7 dm metal liner 36mm b.Catalog number: 00771301000, lot number: 63958381, brand name: ml taper kinectiv size10.Catalog number: 00784801200, lot number: 63958196, brand name: modular neck size e.Catalog number: 00801802202, lot number: 63904959, brand name: cocr head +0x22mm.Catalog number: 010000991, lot number: 602010, brand name: e1aa brg 36mm id22mm.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was revised due to hip dislocation and disassociation of the head and bearing approximately 4 years post implantation.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h1, h2, h3, h6, h10 h6: component code: mechanical - g04 head visual examination of the provided pictures identified the bearing/head and stem with the bearing showing damage to the outside radius, it is unknown if that damage was caused invivo or during extraction of the device medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues: interval dislocation of the right hip arthroplasty reported event was confirmed by review of x-rays provided.Review of the device history records identified no deviations or anomalies during manufacturing.Root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL HEAD STERILE PRODUCT
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14291769
Report Number0002648920-2022-00116
Device Sequence Number5283379
Product Code LPH
UDI-Device Identifier00889024144538
UDI-Public(01)00889024144538(17)310128(10)63904959
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00801802202
Device Lot Number63904959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date05/05/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown